Previous |  Up |  Next


Title: Paramedial groupoids (English)
Author: Cho, Jung R.
Author: Ježek, Jaroslav
Author: Kepka, Tomáš
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 49
Issue: 2
Year: 1999
Pages: 277-290
Category: math
MSC: 20M30
MSC: 20N02
MSC: 20N05
idZBL: Zbl 0955.20043
idMR: MR1692473
Date available: 2009-09-24T10:22:24Z
Last updated: 2020-07-03
Stable URL:
Reference: [1] J. Ježek and T. Kepka: Medial groupoids.Rozpravy ČSAV 93/2 (1983). MR 0734873


Files Size Format View
CzechMathJ_49-1999-2_6.pdf 354.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo